MAUDE Adverse Event Report: ICU MEDICAL, INC., DUBLIN OH MEDEX HIGH PRESSURE MANIFOLDS; STOPCOCK, I.V. SET

ICU MEDICAL, INC., DUBLIN OH MEDEX HIGH PRESSURE MANIFOLDS; STOPCOCK, I.V. SET
Catalog Number MX4343LM
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3, h6: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that the patient's infusion was ongoing for norepinephrine 0.4 mcg/kg/min and vasopressin 0.04 units/min.Patient was receiving bolus of fluids.Lines were checked and the multi-port device/stopcock manifold (3 ports) was leaking at the needleless connection at the central venous access device (cvad) with pressors infusing; and the bed sheet was noted to be significantly wet.Lines were changed, and the patient's blood pressure was responding effectively to pressors.Pressors were stopped due to blood pressure parameters.There was no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
G1.Mfg office contact: corrected.Received one device.Visual inspection found no damage.The complaint of leakage cannot be replicated or confirmed.The manifold was capped off and leak tested as per specification.No leakage was observed.The unit was to be found within specification during the leak test.Lot number was not provided therefore lot history review cannot be executed.

Brand Name
MEDEX HIGH PRESSURE MANIFOLDS
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL, INC., DUBLIN OH
carretera miguel aleman km 21.
7, parque industrial
monterrey apodaca nuevo leon
Manufacturer Contact
reed covert
6250 shier rings road
dublin, OH 43016
2247062300
MDR Report Key22440551
Report Number1526863-2025-00075
Device Sequence Number4708902
Product Code FMG
UDI-Device Identifier10351688507617
UDI-Public(01)10351688507617
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX4343LM
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by Manufacturer08/27/2025
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOREPINEPHRINE 0.4 MCG/KG/MIN.; VASOPRESSIN 0.04 UNITS/MIN.
Patient SexUnknown